research centers


Search results: Found 2

Listing 1 - 2 of 2
Sort by

Article
TENSOR PRODUCT OF CONTINUOUS OPERATOR

Author: Maysaa, M. Abdul–Munem
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2007 Volume: 10 Issue: 2 Pages: 139-143
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper we prove that some properties of tensor product and we show that if 1 2 A , A are θ-adjoint then 1 2 A  I  I  A is normal .Also we prove that a continuous operator is invariant undertensor product.

نبرهن في هذا البحث بعض خواص الجداء التنسوري ونوضح ان المؤثر المستمر يحافظ على خواصه تحت تأثير الجداء التنسوري

Keywords


Article
ON THE TENSOR PRODUCT OF OPERATORS ON HILBERT SPACE

Authors: Buthainah, A. Ahmad --- Maysaa, M. Abdul-Munem
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2007 Volume: 10 Issue: 1 Pages: 94-97
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper we prove that there exist some properties of operators that are invariant under tensor product like posinormal, binormal, pseudo normal operators. But has not invariant under tensor product

نبرهن في هذا البحث عن وجود بعض المؤثرات التي تحافظ على خواصها في الجداء التنسوري مثل المؤثر الموجب السويه والمؤثر ثنائي السويه والمؤثر الشبه سوي والمؤثر فوق السوي من النمط *

Keywords

Listing 1 - 2 of 2
Sort by
Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2007 (2)